エドキサバン内服中に血便にて発症した大腸粘膜下血腫の 1

Keishi Koyama, Kohei Funasaka, Dai Yoshida, Noriyuki Horiguti, Masaaki Okubo, Tomomitsu Tahara, Mitsuo Nagasaka, Yoshihito Nakagawa, Tomoyuki Shibata, Naoki Ohmiya

研究成果: Article

抜粋

A submucosal hematoma in the colon is rare. Here we report a case of submucosal hematoma in the colon during anticoagulation therapy. An 80-year-old man was admitted to a previous hospital due to hematochezia. He had taken a direct oral anticoagulant, Edoxaban, for chronic atrial fibrillation. Because the bleeding continued in spite of stopping the anticoagulant, he was transferred to our hospital on the third day of hospitalization. On emergency colonoscopy, several protruded submucosal hematomas with mucosal exfoliations were observed from the sigmoid colon to the descending colon. It was impossible to insert the endoscope to the proximal side because of obstruction by hematomas. Conservative therapy including discontinuation of Edoxaban was administered. The hematochezia stopped and anemia did not progress. On the second day, the patient had a high fever with septic shock and two sets of blood culture tests both showed positivity for Clostridium perfringens. In addition to intravenous antibiotic therapy, intensive cares were provided. After his general condition recovered, follow-up colonoscopy was conducted on the 9th day. The submucosal hematomas had completely disappeared and changed to a wide longitudinal ulcer. The patient was discharged without any sequela such as stricture. Anticoagulants may be a risk factor for submucosal hematoma in the colon, and it is necessary to keep in mind the characteristic endoscopic findings.

元の言語Japanese
ページ(範囲)2483-2490
ページ数8
ジャーナルGASTROENTEROLOGICAL ENDOSCOPY
61
発行部数11
DOI
出版物ステータスPublished - 01-01-2019

    フィンガープリント

All Science Journal Classification (ASJC) codes

  • Radiology Nuclear Medicine and imaging
  • Gastroenterology

これを引用

Koyama, K., Funasaka, K., Yoshida, D., Horiguti, N., Okubo, M., Tahara, T., Nagasaka, M., Nakagawa, Y., Shibata, T., & Ohmiya, N. (2019). エドキサバン内服中に血便にて発症した大腸粘膜下血腫の 1. GASTROENTEROLOGICAL ENDOSCOPY, 61(11), 2483-2490. https://doi.org/10.11280/gee.61.2483